Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi all, 

About 3 weeks ago I started taking the contraceptive pill 'Dianette', prescribed specifically for my jawline/neck acne. Prior to this I haven't been on any form of hormonal contraception for 4 years, so my body was in its 'natural state' as I call it. I've only really had increased appetite as a side effect but the last day or two I've notices a sudden increase in papules along my neck, and even appearing on my shoulders and chest. Could this be a normal thing to happen when taking a new contraceptive pill? I'm trying not to let myself worry about it but it does cause a concern when places like my chest had never had pimples, now suddenly have about 6. Of course I'll keep going as I'm only 3 weeks in but I like to be logical about my experience and it would help to know of others had experienced an initial breakout when starting the pill. 

 

Any advice or experiences would be truly appreciated. 

 

Thanks all! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×